# SDR CKSA98353

- Difficulty date: June 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1198
- Engine: Rroyce RB211524B02
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AFTER TAKEOFF, NR 3 ENGINE FIRE DET LOOP B ILLUMINATED, SWITCHED TO A LOOP AND FULL FIRE WARNING EXPERIENCED.  WHEN PULLING THROTTLE BACK ALL INDICATIONS EXTINGUISHED.  FHB EMERGENCY PROCEDURES C/W, ENGINE SHUTDOWN.  FOUND NR 3 ENGINE HIGH PRESSURE VALVE CLAMP LOOSE.  RESECURED OPS AND LEAK CHECK GOOD IAW L1011 MM 36-11-02.  OPS CHECK OF FIRE DET LOOP A AND B, NO DEFECTS NOTED IAW L1011 MM 26-11-00.
